| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user stated that he was not at home and was unable to troubleshoot at that time.Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.
Event or Problem Description
On (b)(6), the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving bg readings from his dario meter that do not match the bg readings that he received from his non-dario meter.Furthermore, the user reported that the bg readings from his non-dario meter match the readings compared to his patient care management (pcm) system's meter.